Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A loop condition for embedded compacts


Authors: D. Coram, R. J. Daverman and P. F. Duvall
Journal: Proc. Amer. Math. Soc. 53 (1975), 205-212
MSC: Primary 57A60; Secondary 57A40
MathSciNet review: 0377902
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider a version $ ({\text{SLC}})$ of the cellularity criterion which applies to embeddings of arbitrary compacta. It is shown that if the continuum $ X \subset {E^n},\;\dim X \leqslant n - 3$, has the shape of a finite $ k$-complex $ K,\;2k + 1 \leqslant n$, and satisfies the $ {\text{SLC}}$, then $ X$ has arbitrarily small neighborhoods which are regular neighborhoods of a copy of $ K$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A60, 57A40

Retrieve articles in all journals with MSC: 57A60, 57A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0377902-3
PII: S 0002-9939(1975)0377902-3
Keywords: Cellularity criterion, regular neighborhood, $ UV$ properties
Article copyright: © Copyright 1975 American Mathematical Society